| Model Number |
2110 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was returned for analysis of complaint that unit failed the accuracy test and administered an amount over the upper allowable limit.No event history related to the current complaint was found.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional testing was performed.Ailed delivery accuracy test was confirmed through functional testing.The cam shaft assembly was replaced and device passed testing post repair.
Event or Problem Description
It was reported that during routine preventive maintenance inspection the unit failed the accuracy test and administered an amount over the upper allowable limit.Investigation confirmed the malfunction through functional testing.